Higher-Order Linearization and Regularity in Nonlinear Homogenization

Scott Armstrong, Samuel J. Ferguson, Tuomo Kuusi

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalArchive for Rational Mechanics and Analysis
Volume237
Pages (from-to)631–741
Number of pages111
ISSN0003-9527
DOIs
Publication statusPublished - 9 Apr 2020
MoE publication typeA1 Journal article-refereed

Fields of Science

  • STOCHASTIC HOMOGENIZATION
  • ELLIPTIC-EQUATIONS
  • BOUNDS
  • 111 Mathematics

Cite this